# SDR CA951218012

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: MGH182100
- Condition: Worn Brushes
- Location: Ac Sys
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)INVERTER FAILED ON GROUND TEST. REMOVED SENT FOR OVERHAUL, BRUSHES FULLY WORN. REPLACED.
